# SDR VNAA0601018

- Difficulty date: January 21, 2006
- Submitted: February 17, 2006
- Operation: Air carrier
- Aircraft: N206PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7860
- Aircraft time: 4,785 hours, 4,810 cycles
- Engine: Ge CF343B1
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Lightning Strike
- Location: Lt Winglet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING DAMAGE WAS DISCOVERED ON THE LEFT WINGLET TIP DURING PERFORMANCE OF A ROUTINE INSPECTION.  MAINTENANCE PERFORMED DETAILED LIGHTNING STRIKE INSPECTIONS AND FOUND NO OTHER DAMAGE.  THE WINGLET WAS REPAIRED IAW BOMBARDIER REO 601R-57-31-065 AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
